# SDR ALGA2012011631712

- Difficulty date: January 16, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N9YONE
- Make and model: Bell 412EP
- Aircraft serial: 36421
- Aircraft time: 5,034 hours
- Engine: Pwa PT6T3
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Plate
- Part number: 412040103101
- Part serial: A606
- Condition: Corroded
- Location: Zone 200
- Component: Mast Assy, Bell
- Component part number: 412040366113
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLATE HAS PITTING CORROSION BEYOND REPAIRABLE LIMITS.
